# SDR 98ZZZX4621

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N70755
- Make and model: Boeing 727227
- Aircraft serial: 21366
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bolt
- Part number: NAS110716
- Condition: Corroded
- Location: Sta 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORRROSION NOTED ON LT AND RT BULKHEAD ATTACH FITTING STA 1183.
